Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Getting rash on stomach. Applied cream for eczema. Losing pubic hair. Any infection?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
Hi I have had a rash that started on my stomach on the bottom left hand side, I now have two patches on both lower legs and it becomes really flaky and itchy. I have had all sorts of creams for eczema but none have worked. I have been having pubic hair loss and being very itchy there also. I have had the rashes for over a year now and I now have scaring on my stomach were the skin has gotten thick ( I was told this when I was in hospital for gald bladder complaint) The itchiness is terrible and it looks bad too, its driving me mad
Posted Tue, 7 May 2013 in Skin Rash
Answered by Dr. Rohan Khandelwal 4 hours later
Dear ma'am,

Sorry to hear about your problem. From your description it looks like you are suffering from psoriasis, which can give rise to these itchy patches with excessive scaling. The problem with disease is that it keeps on waxing and waning and can spread to other parts as well.
Only creams are not effective in managing this condition and you may require steroids under a dermatologists supervision. A skin biopsy is required to diagnose this condition. This problem is not related to your gall bladder surgery.

Hope you get well soon. Please feel free to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor